MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX RX25; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX RX25; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the junction between the oxygenator and reservior was broken.The procedure outcome was not reported.The patient was not harmed.
 
Additional Manufacturer Narrative
The manufacturing record and the shipping inspection record of the actual product: no anomaly was found.Past complaint file: no other similar report of the product with the involved product code/lot# was found.The actual device has not been received yet for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.Terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Additional Manufacturer Narrative
This report is being submitted as follow-up no.1 to update the sample availability in section d9, to update section h3, and to provide the completed investigation results.Confirmation of the provided image: the fitting between the oxygenator and the support arm was disconnected.Simulation test in ashitaka factory: free-fall test of the product in a unit box was performed.It was found that the oxygenator was disconnected from the support arm.Record review: the manufacturing record and the shipping inspection record of the actual sample · no anomaly was found.Past complaint file · no other similar report of the product with the involved product code/lot# was found.Based on the simulation test result, it was inferred that since some strong impact load exceeding the limit strength was applied during the distribution process and storage, the event occurred.However, it was not possible to confirm the actual sample, and the cause of occurrence could not be clarified.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
CAPIOX RX25
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
6402040886
MDR Report Key16537815
Report Number9681834-2023-00045
Device Sequence Number12384775
Product Code DTZ
UDI-Device Identifier04987350769572
UDI-Public04987350769572
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberN/A
Device Catalogue NumberCX*RX25RW
Device Lot Number220401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date05/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale